A zero-one law for integral functionals of the Bessel process
Séminaire de probabilités de Strasbourg, Volume 24  (1990), p. 137-153
@article{SPS_1990__24__137_0,
     author = {Xue, Xing-Xiong},
     title = {A zero-one law for integral functionals of the Bessel process},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     pages = {137-153},
     zbl = {0704.60082},
     mrnumber = {1071537},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1990__24__137_0}
}
Xue, Xing-Xiong. A zero-one law for integral functionals of the Bessel process. Séminaire de probabilités de Strasbourg, Volume 24 (1990) , pp. 137-153. http://www.numdam.org/item/SPS_1990__24__137_0/

[1] Engelbert, H.J. & Schmidt, W. (1981) On the behaviour of certain functionals of the Wiener process and applications to stochastic differential equations. Lecture Notes in Control and Information Sciences 36, 47-55. Springer-Verlag, Berlin. | Zbl 0468.60077

[2] Engelbert, H.J. & Schmidt, W. (1985) 0-1-Gesetze für die Konvergenz von Integralfunktionalen gewisser Semimartingale. Math. Nachr. 123, 177-185. | Zbl 0582.60054

[3] Engelbert, H.J. & Schmidt, W. (1987) On the Behaviour of Certain Bessel Functionals. An Application to a class of Stochastic Differential Equations. Math. Nachr. 131, 219-234. | Zbl 0627.60070

[4] Jeulin, T. (1982) Sur la convergence absolue de certaines integrales. In Séminaire de Probabilités XVI. Lecture Notes in Mathematics 920, 248-255. Springer-Verlag, Berlin. | Numdam | MR 658688 | Zbl 0483.60020

[5] Karatzas, I. & Shreve, S.E. (1987) Brownian Motion and Stochastic Calculus. Springer-Verlag, Berlin. | Zbl 0638.60065

[6] Le Gall, J.F. (1985) Sur la mesure de Hausdorff de la courbe brownienne. In Séminaire de Probabilités XIX. Lecture Notes in Mathematics 1123, 297-313. Springer-Verlag, Berlin. | Numdam | MR 889491 | Zbl 0563.60071

[7] Pitman, J.W. & Yor, M. (1986) Some divergent integrals of Brownian motion. Analytic and Geometric Stochastics. Supplement to the journal Adv. Appl. Probability 18 (December 1986), 109-116. | Zbl 0618.60074

[8] Ray, D. (1963) Sojourn times of diffusion processes. Illinois J. Math. 7, 615-630. | MR 156383 | Zbl 0118.13403

[9] Yor, M. (1978) Sur la continuité des temps locaux associés a certaines semi-martingales. Astérisque 52-53, 23-35. | MR 509476